# SDR R61A201603100215

- Difficulty date: March 11, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INTERIOR SKIN STRUCTURE OF FWD SERVICE DOOR IS CHAFED.  MX BLENDED TO ALLOWABLE LIMITS COMPLIED WITH ETD 2016-170-025146.
